Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 29, NWS Miami, FL

May 18, 2016Broward County, Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 18, 2016, 3:37 PM EDT for Broward County, Collier County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2016, 3:37 PM EDT (19:37 UTC)
Expired
May 18, 2016, 4:00 PM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broward County, FL, Collier County, FL

The radar

The Miami radar (KAMX), 67 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

665 
WUUS52 KMFL 181937
SVRMFL
FLC011-021-182000-
/O.NEW.KMFL.SV.W.0029.160518T1937Z-160518T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EDT WED MAY 18 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
  EAST CENTRAL COLLIER COUNTY IN SOUTHWESTERN FLORIDA...

* UNTIL 400 PM EDT

* AT 336 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MICCOSUKEE
  SERVICE PLAZA...OR 26 MILES NORTHEAST OF MONROE STATION...MOVING EAST
  AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MICCOSUKEE INDIAN RESERVATION...MICCOSUKEE SERVICE PLAZA AND WEST
  BROWARD REC. AREA ON ALLIGATOR ALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE LIKELY OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2600 8066 2610 8095 2625 8092 2630 8059
TIME...MOT...LOC 1936Z 284DEG 19KT 2618 8085 

HAIL...1.00IN
WIND...60MPH
 
$$

SHAMBURGER
1 follow-up statement
783 
WWUS52 KMFL 181948
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
348 PM EDT WED MAY 18 2016

FLC021-181957-
/O.CAN.KMFL.SV.W.0029.000000T0000Z-160518T2000Z/
COLLIER FL-
348 PM EDT WED MAY 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLLIER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2600 8066 2607 8088 2626 8088 2630 8059
TIME...MOT...LOC 1947Z 284DEG 19KT 2617 8079 

$$

FLC011-182000-
/O.CON.KMFL.SV.W.0029.000000T0000Z-160518T2000Z/
BROWARD FL-
348 PM EDT WED MAY 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR WESTERN BROWARD COUNTY...

AT 347 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MICCOSUKEE
SERVICE PLAZA...OR 28 MILES NORTHEAST OF MONROE STATION...MOVING EAST
AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MICCOSUKEE INDIAN RESERVATION...MICCOSUKEE SERVICE PLAZA AND WEST
BROWARD REC. AREA ON ALLIGATOR ALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INSIDE BUILDINGS OR STAY INSIDE VEHICLES. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2600 8066 2607 8088 2626 8088 2630 8059
TIME...MOT...LOC 1947Z 284DEG 19KT 2617 8079 

HAIL...1.00IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 1:47 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 18, 1:47 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Miami FL
147 PM EDT WED MAY 18 2016

.AVIATION...

Scattered showers and thunderstorms continue to develop along
remnant outflow boundary from last night's convection and
seabreeze. Activity continues to slowly move north and northeast
towards TMB/MIA/OPF, and HRRR model suggests additional activity
will develop northward across east coast airports this afternoon.
Have kept mention of VCTS for all airports with tempo groups for
Mvfr conditions due to storms. South to southeast winds 5 to 10
knots are generally expected this afternoon with light and
variable winds tonight.

&&

.PREV DISCUSSION... /issued 950 AM EDT WED MAY 18 2016/

UPDATE...

Latest radar imagery shows majority of thunderstorms have moved
east of coastal waters into the Bahamas with just a few isolated
showers remaining over far southern zones and the Keys. Went ahead
and lowered pops for the rest of the morning. Forecast highs may
be a degree or two on the high side but will leave as is for now.

12Z MFL sounding showed a stable layer below 850 mb...but plenty
of potential instability above that level with steep 850-500mb
lapse rates, deep layer shear around 30 kts and a high pwat of
1.91 inches. Models differ on amount of convection this afternoon,
ranging from the GFS showing widespread activity to the NAM which
shows little or nothing. However, with satellite imagery showing
skies already clearing out in the wake of this morning's
thunderstorms, appears likely that at least scattered showers and
storms will redevelop this afternoon...mainly over the interior
to around Lake Okeechobee, with activity spreading eastward toward
the coast. 12Z sounding along with SSEO model also suggests a few
strong storms are possible later this afternoon with strong
downburst winds or possibly some small hail, and SPC has added
south Florida into a marginal risk for severe storms this
afternoon.

PREV DISCUSSION... /issued 736 AM EDT WED MAY 18 2016/

AVIATION...
Conditions are expected to improve at the terminals by 14z, with
rapid improvement possible at some terminals by 13z. VFR generally
expected most of the day, though morning convection at APF and
potential afternoon convection at all the terminals could
introduce bouts of MVFR or IFR conditions with variable gustiness.
After 03z, most terminals should see improvement back to VFR.

Forecast confidence is high through mid-morning and becomes
progressively lower as the period continues. Uncertainty for this
afternoon and evening increases due to a lack of high resolution
model consensus with convection later today.

02/RAG

PREV DISCUSSION... /issued 420 AM EDT WED MAY 18 2016/

UPDATE...
Went back and made some adjustments to the PoPs for today.
Continuing to compare the trend with the synoptic models and the
HRRR, and the HRRR seems to reflect the loss of the upper level
divergence that we have enjoyed for the event. Still have
instability over the area, but thunderstorm coverage is trending
down, so also went back and reflected this in the weather, with
just sct thunderstorms, but high PoPs for showers. SPC also,
mentions that the better dynamics will be moving away in the next
few hours.

PREV DISCUSSION... /issued 402 AM EDT WED MAY 18 2016/

DISCUSSION...
An active period of weather will continue for South Florida into
the weekend, and possibly into next week.

Models showing a short wave exiting the region this morning, as a
surface low develops to the northeast. This low will be on a weak
boundary that the showers and storms over the area have been
developing on. This boundary looks to become more east-west
oriented today, somewhere over South Florida, possibly in the
vicinity of I-75. If it does develop in this respect, it may cause
some training over areas of the southeast metro area. The HRRR
does show this , with the boundary slowly drifting south, but with
much lower intensity of convection than it has been this past
night. Currently have the high PoPs across most of South Florida
this afternoon, per most of the model output, but the HRRR would
render this as overkill for the area north of I-75. However, will
leave the higher PoPs for now. SPC has the area in a general
thunderstorm risk for now. But, with still plenty of instability
in the area, some of the storms could still be strong today, with
an isolated severe possible.

After today, it becomes a little trickier. models have begun to
diverge on the activity. The ECMWF and the SREF are still showing
a wet, active pattern through the weekend. The GFS is now backing
off, with some drier moving in over the next couple of days. The
GFS puts the PWATs on Friday back to around 1.5 inches, with much
less activity than last night. Blended models still have fairly
high PoPs, and given this is a change for the GFS, have again kept
the high PoPs for now through the weekend.

the models are in fairly good agreement with a strong upper level
low digging southward over the eastern US over the weekend. They
have this low spawning a strong sfc low that should be off the
Mid-Atlantic coast for the beginning of the week. They show some
drier air circulating around this low, and bringing a drier,
quieter pattern to South Florida for the beginning of next week.

MARINE...
Showers and thunderstorms will be possible through the weekend
across the South Florida coastal waters. The wind will be
generally out of the south, with some variability day to day. the
wind will be becoming lighter after today, which should reduce the
risk of rip currents for the all South Florida beaches through the
weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  73  90  75  89 /  30  60  40  20
Fort Lauderdale  75  91  78  89 /  40  50  40  20
Miami            75  90  78  91 /  40  60  30  20
Naples           75  90  74  90 /  30  30  10  30

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...99/SS
LONG TERM....88/ALM
AVIATION...99/SS
Hazardous weather outlook, May 18, 10:42 AM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1042 AM EDT WED MAY 18 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
190000-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1042 AM EDT WED MAY 18 2016

...NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS INTERIOR AND
EAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
ACROSS MOST OF SOUTH FLORIDA THIS AFTERNOON INTO THE EVENING
HOURS. THE GREATEST CONCENTRATION OF STORMS WILL BE FROM THE LAKE
OKEECHOBEE AREA TO THE EAST COAST METRO, THE ADJACENT ATLANTIC
WATERS AND BISCAYNE BAY. THE MAIN THREATS WILL BE FREQUENT CLOUD
TO GROUND LIGHTNING AND GUSTY WINDS.

WIND: THE STRONGEST STORMS THIS AFTERNOON AND EVENING ARE CAPABLE
OF PRODUCING WIND GUSTS ABOVE 40 MPH.

HAIL: THE STRONGEST STORMS THIS AFTERNOON AND EVENING ARE CAPABLE
OF PRODUCING HAIL UP TO DIME SIZE.

FLOODING: LOCALIZED FLOODING OF STREETS AND POORLY-DRAINED IS
POSSIBLE THIS AFTERNOON AND EVENING, ESPECIALLY IN AREAS THAT
RECEIVED HEAVY RAINFALL YESTERDAY AND EARLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED TO LOCALLY NUMEROUS STORMS ARE STILL POSSIBLE ON
THURSDAY BUT WITH A LESSENING CHANCE COMPARED TO THE PAST TWO
DAYS. DRIER CONDITIONS ARE EXPECTED ON FRIDAY BUT STILL A CHANCE
OF STORMS ACROSS INTERIOR PORTIONS OF SOUTH FLORIDA. RAIN CHANCES
INCREASE AGAIN THIS WEEKEND, FOLLOWED BY A DRIER PATTERN EARLY
NEXT WEEK.

MAIN CONCERNS WITH STORMS FOR THE REMAINDER OF THE WEEK AND INTO
THE WEEKEND WILL BE LIGHTNING, LOCALLY FLOODING RAINFALL AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

In the hours before

Special weather statement, May 18, 2:57 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT WED MAY 18 2016

FLZ073-174-181930-
FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
257 PM EDT WED MAY 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
SOUTHWESTERN MIAMI-DADE COUNTY UNTIL 330 PM EDT...

* AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
  MILES EAST OF MAHOGANY HAMMOCK...OR 16 MILES NORTHEAST OF
  FLAMINGO...MOVING EAST AT 5 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  EVERGLADES NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2519 8078 2531 8086 2540 8066 2530 8039
      2529 8039 2529 8040 2527 8040 2528 8041
      2524 8054 2524 8057 2523 8058 2523 8060
      2519 8072 2521 8074 2520 8075 2519 8073
      2518 8078
TIME...MOT...LOC 1857Z 257DEG 5KT 2530 8071

SHAMBURGER
Local storm report, May 18, 3:20 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
320 PM EDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLOOD            HOMESTEAD               25.48N  80.47W
05/18/2016                   MIAMI-DADE         FL   LAW ENFORCEMENT

            HOMESTEAD POLICE DEPARTMENT REPORTED 1 STREET CLOSURE
            DUE TO FLOODING...NEAREST INTERSECTION UNAVAILABLE.

&&

EVENT NUMBER MFL1600295

ROSS
Special weather statement, May 18, 3:20 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
320 PM EDT WED MAY 18 2016

FLZ067-068-168-182000-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
320 PM EDT WED MAY 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH AND SMALL HAIL FOR
SOUTHEASTERN PALM BEACH COUNTY UNTIL 400 PM EDT...

* AT 320 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER BOYNTON BEACH...MOVING EAST AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...LAKE WORTH...PALM
  BEACH...OCEAN RIDGE...GREENACRES...PALM SPRINGS...LANTANA...ATLANTIS...
  VILLAGE OF GOLF...KINGS POINT...DUNES ROAD...LAKE CLARKE SHORES...
  HYPOLUXO...SOUTH PALM BEACH...GULF STREAM...BRINY BREEZES...MANALAPAN
  AND ABERDEEN.

LAT...LON 2668 8003 2646 8003 2643 8021 2659 8021
TIME...MOT...LOC 1920Z 248DEG 15KT 2654 8011

KSCHARF
Local storm report, May 18, 3:22 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
322 PM EDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HEAVY RAIN       2 SSE NARANJA           25.49N  80.42W
05/18/2016  M6.67 INCH       MIAMI-DADE         FL   PUBLIC

            HOME WEATHER STATION IN LEISURE CITY REPORTED RAINFALL
            TOTAL OF 6.67 INCHES IN PAST 2 HOURS

&&

EVENT NUMBER MFL1600296

SHAMBURGER
Special weather statement, May 18, 3:25 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT WED MAY 18 2016

FLZ073-074-173-174-182030-
FAR SOUTH MIAMI-DADE COUNTY FL-COASTAL MIAMI DADE COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
325 PM EDT WED MAY 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTHWESTERN
MIAMI-DADE COUNTY UNTIL 430 PM EDT...

* AT 324 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
  THUNDERSTORMS EXTENDING FROM NARANJA TO NEAR MAHOGANY HAMMOCK.
  THESE STORMS WERE NEARLY STATIONARY.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HOMESTEAD...HOMESTEAD MIAMI SPEEDWAY...THE REDLAND...HOMESTEAD GENERAL
  AIRPORT...BLACK POINT...KENDALL...FLORIDA CITY...GOULDS...MAHOGANY
  HAMMOCK...WEST PERRINE...CUTLER BAY...RICHMOND HEIGHTS...RICHMOND WEST...
  PA-HAY-OKEE OVERLOOK...HOMESTEAD BASE...LEISURE CITY...ZOO MIAMI...ROYAL
  PALM RANGER...PRINCETON AND EVERGLADES NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2522 8085 2537 8085 2565 8059 2564 8031
      2532 8034 2524 8054 2524 8057 2522 8060
TIME...MOT...LOC 1924Z 252DEG 3KT 2552 8044 2529 8078

SHAMBURGER
Local storm report, May 18, 3:36 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     MARINE TSTM WIND 7 W PAHOKEE             26.82N  80.78W
05/18/2016  M50 MPH          AMZ610             FL   MESONET

            A SW WIND GUST OF 43 KTS...OR 50 MPH...WAS REPORTED BY
            THE SFWMD MESONET SITE...L006...OVER THE SOUTHERN END OF
            LAKE OKEECHOBEE AT 315 PM EDT.

&&

EVENT NUMBER MFL1600297

ROSS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 8:01 PM EDTSpecial Weather StatementMFLGlades44 min
May 17, 8:19 PM EDTSpecial Weather StatementMFLBroward56 min
May 17, 9:44 PM EDTAreal Flood AdvisoryMFLGlades, Hendry3 hr
May 17, 10:13 PM EDTSpecial Weather StatementMFLGlades, Hendry62 min
May 17, 10:47 PM EDTSpecial Marine WarningMFL58 min
May 17, 11:05 PM EDTSpecial Weather StatementMFLCollier, Hendry55 min
May 17, 11:31 PM EDTSevere Thunderstorm WarningMFLPalm Beach14 min
May 17, 11:43 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry32 min
May 17, 11:49 PM EDTSpecial Weather StatementMFLPalm Beach56 min
May 18, 12:06 AM EDTSpecial Marine WarningMFL54 min
May 18, 12:08 AM EDTSpecial Weather StatementMFLCollier52 min
May 18, 12:54 AM EDTSpecial Weather StatementMFLCollier66 min
May 18, 1:10 AM EDTSpecial Weather StatementMFLPalm Beach50 min
May 18, 1:36 AM EDTSpecial Weather StatementMFLCollier39 min
May 18, 3:01 AM EDTSpecial Marine WarningMFL89 min
May 18, 3:20 AM EDTSpecial Weather StatementMFLBroward40 min
May 18, 3:25 AM EDTTornado WarningMFLBroward15 min
May 18, 3:57 AM EDTSpecial Weather StatementMFLBroward63 min
May 18, 4:18 AM EDTSpecial Marine WarningMFL57 min
May 18, 4:27 AM EDTSpecial Marine WarningMFL33 min
May 18, 4:53 AM EDTSpecial Marine WarningMFL97 min
May 18, 6:09 AM EDTSpecial Weather StatementMFLPalm Beach36 min
May 18, 6:16 AM EDTSpecial Marine WarningMFL59 min
May 18, 6:56 AM EDTSpecial Marine WarningMFL64 min
May 18, 7:56 AM EDTSpecial Marine WarningMFL64 min
May 18, 1:41 PM EDTSpecial Weather StatementMFLMiami-Dade49 min
May 18, 2:03 PM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
May 18, 2:15 PM EDTSpecial Weather StatementMFLGlades45 min
May 18, 2:24 PM EDTSpecial Marine WarningMFL66 min
May 18, 2:25 PM EDTSpecial Weather StatementMFLMiami-Dade65 min
May 18, 2:57 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
May 18, 3:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
May 18, 3:24 PM EDTSpecial Marine WarningMFL51 min
May 18, 3:25 PM EDTSpecial Weather StatementMFLMiami-Dade65 min
May 18, 3:29 PM EDTSpecial Marine WarningMFL46 min
May 18, 3:44 PM EDTSpecial Weather StatementMFLPalm Beach46 min
May 18, 3:56 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
May 18, 3:58 PM EDTSevere Thunderstorm WarningMFLBroward32 min
May 18, 4:11 PM EDTSevere Thunderstorm WarningMFLPalm Beach23 min
May 18, 4:19 PM EDTSpecial Weather StatementMFLBroward, Palm Beach41 min
May 18, 4:24 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
May 18, 4:25 PM EDTSpecial Marine WarningMFL35 min
May 18, 4:28 PM EDTSpecial Weather StatementMFLBroward62 min
May 18, 4:36 PM EDTSpecial Weather StatementMFLMiami-Dade54 min
May 18, 4:40 PM EDTSpecial Weather StatementMFLGlades50 min
May 18, 4:47 PM EDTAreal Flood AdvisoryMFLPalm Beach118 min
May 18, 4:58 PM EDTSpecial Weather StatementMFLPalm Beach47 min
May 18, 5:01 PM EDTSpecial Marine WarningMFL44 min
May 18, 5:10 PM EDTSpecial Weather StatementMFLCollier50 min
May 18, 5:11 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach19 min
May 18, 5:42 PM EDTSpecial Weather StatementMFLMiami-Dade63 min
May 18, 6:14 PM EDTSpecial Weather StatementMFLHendry46 min
May 18, 6:46 PM EDTSpecial Marine WarningMFL44 min
May 18, 7:16 PM EDTAreal Flood AdvisoryMFLGlades3 hr
May 18, 7:37 PM EDTSpecial Weather StatementMFLGlades23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.